# SDR SWIA2020021848579

- Difficulty date: December 6, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tab
- Condition: Corroded
- Location: Bs 629
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*TAB IN CNT BAGGAGE BAY, FWD OF FRAME AT FS 629 AND STGR 25L HAS CORROSION.   (C-CHECK) RO 2/14/2020   BLENDED TAB IN CNT BAGGAGE BAY, FWD OF FRAME AT FS629 AND STGR 25L REF CRJ900 SRM. OUT OF LIMITS REF CRJ900 SRM. REPLACED TAB REF BOMBARDIER DRAWING AND CRJ900 SRM.
